# SDR RAIA201706140001

- Difficulty date: June 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 44,151 hours, 36,622 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON FWD YOKE CRACKED.  REMOVED AND REPLACED THE RT PYLON FWD YOKE.
